# SDR UPS202448

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CORR ON AFT DOOR CUT OUT FRAME WEB AT BS 1110, RBL 22.  INSTALLED REPAIR PER SRM 51-40-2, 53-10-1, 51-30-2, 51-10-2, 51-20-4.
